# SDR SWIA201440556

- Difficulty date: December 1, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 33,868 hours, 28,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AROUND AVIONICS BAY DOOR OPENING HAS CORROSION AT FWD AND AFT ENDS AT DOOR SEAL INTERFACE.  REMOVED CORROSION IAW REO.
